MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Codes Failure to Power Up (1476); Defibrillation/Stimulation Problem (1573); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly power off.In additional, the device had logged an event code in the memory which is related to a potential issue of the device to deliver energy.In this state the device would be inoperable and defibrillation therapy would not be available if needed.This issue is patient related; however there was no adverse event reported.
 
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
 
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The event code was cleared from the memory of the device and thereafter did not return.After observing proper device operation through functional and performance testing the device was returned to the customer for use.The cause of the reported issue could not be conclusively determined.
 
Event or Problem Description

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18578372
Report Number0003015876-2024-00174
Device Sequence Number7708247
Product Code MKJ
UDI-Device Identifier00883873871676
UDI-Public00883873871676
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001959
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown